# SDR SWAA2016072554192

- Difficulty date: July 14, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 67,891 hours, 54,562 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6935355
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 787, BETWEEN STR 27L TO STR 26L.  REPAIRED FRAME IAW SRM AND DWG.
